Additive iterative methods for solving stationary problems for the Navier–Stokes equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1543-1552
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a12,
author = {V. N. Abrashin and N. G. Zhadaeva},
title = {Additive iterative methods for solving stationary problems for the {Navier{\textendash}Stokes} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1543--1552},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a12/}
}
TY - JOUR AU - V. N. Abrashin AU - N. G. Zhadaeva TI - Additive iterative methods for solving stationary problems for the Navier–Stokes equations JO - Differencialʹnye uravneniâ PY - 1999 SP - 1543 EP - 1552 VL - 35 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_11_a12/ LA - ru ID - DE_1999_35_11_a12 ER -
V. N. Abrashin; N. G. Zhadaeva. Additive iterative methods for solving stationary problems for the Navier–Stokes equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1543-1552. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a12/